Jump to content
CrazyBoards.org

Wellbutrin/lamictal/risperdal


Recommended Posts

I think I have officially lost my mind.  I changed the time of day when I take my Lamictal and I think I missed one or two days.  That was a few days ago, maybe.  Plus, I normally take 1mg Risperdal at night and two 0.5mg ativan.  I missed both meds last night for the first time.

At first I was in a great mood.  I woke up early this morning for the first time.  I even shaved my legs. Also, I made it to an NA meeting (which I hate some days).  At about 3pm, my mind went from kinda fast to out of control.  I had very bad thoughts and I couldnt quit seeing terrible things.  this happened to me once, years ago when I suddenly stopped clonazepam (I thought my cat was the devil that day).  So today.. I tried to control my mind.  that made it worse.  then, I freaked out that my mind was out of control.  I have never been this scared or out of control.  My body was tingling and I was shaking all day.  I was nervous and getting a little social phobia when I was at the NA meeting.  My eyes are out of focus and I cant figure out how I made it home.

I cried tonight when i got home, took 2mg Risperdal and called my mom.  But, I chickened out (telling her how out of my mind I was).  I have calmed down enough to type this up but I wonder if i will sleep tonight.  Does this mean my bipolar is getting worse or is it because I messed up on my meds?  Are these meds bad together?  Just wondering.

Link to comment
Share on other sites

I changed the time of day when I take my Lamictal and I think I missed one or two days.  That was a few days ago, maybe.  Plus, I normally take 1mg Risperdal at night and two 0.5mg ativan.  I missed both meds last night for the first time.

Well, first of all-

If you are really sensitive to when you take your meds, you could have very profound reactions to missing, delaying any one of them.

depending on the person and the medication, there is really no way to tell what the reaction might be-  though mucking about with anti-convulsants, in particular, is a Bad Idea.

Don't do that.  You are inviting seizure activity and it is no fun.

More ricky in your case because you dropped an anti-convulsant, lamictal, and you are taking Wellbutrin and Risperdal.  Wellbutrin is especially known to lower the seizure threshold and Risperdal, like all APs, will too. Go to this post to find out more.

So today.. I tried to control my mind.  that made it worse.  then, I freaked out that my mind was out of control.  My body was tingling and I was shaking all day.  I was nervous and getting a little social phobia when I was at the NA meeting.  My eyes are out of focus and I cant figure out how I made it home.
No way I could say exactly what this is.  Only- you are likely pretty sensitive to your meds and your body can't adapt very easily.  Changing the time is one thing. No missed doses. At all.

Especially the Lamictal.

If you don't have a pill case, get one.

I do suggest calling your doctor and letting them know, but also let them know that you are taking steps to make sure this doesn't happen again. 

Does this mean my bipolar is getting worse or is it because I messed up on my meds?  Are these meds bad together?  Just wondering.

Generally, they don't have any major interactions.  It does, of course, depend on each person.  Your doctor would be able to talk to you about this more specifically, but it sounds like you had a few days of non-compliance with multiple medications and then maybe [?] panicked. 

Get back on a med schedule and work to stay med-compliant.

If you have concerns about your meds in general, tell your doctor and do NOT just stop taking them.  I don't know how long you have been on them, so I don't know if  this is still an adjustment period. 

Do call your doctor.

~navy~

Link to comment
Share on other sites

I think I have officially lost my mind.  I changed the time of day when I take my Lamictal and I think I missed one or two days.  That was a few days ago, maybe.  Plus, I normally take 1mg Risperdal at night and two 0.5mg ativan.  I missed both meds last night for the first time.

<{POST_SNAPBACK}>

I'm going to offer still another opinion. You said that very similar 'bad thoughts' happened when you suddenly went off clonazepam, and here you say that you missed 1mg of Ativan. Ativan is the same kind of med as clonazepam, so perhaps it was missing this dose -- in addition to the missing Risperdal -- that were the culprits.

Did you get things back on schedule? How are you feeling now? When things like this happen, you really must tell your pdoc -- even if you don't call him/her immediately.

Fiona

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...